# SDR 2012FA0000820

- Difficulty date: November 12, 2012
- Submitted: December 14, 2012
- Operation: General aviation
- Aircraft: N661HP
- Make and model: Cessna T206H
- Aircraft serial: T20608208
- Engine: Lyc TIO540AJ1A
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Injector
- Part number: 61M23897
- Part serial: 70EC4108
- Condition: Failed
- Location: Engine Fuel
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER INSTALLATION OF FACTORY REBUILT ENGINE.  PERFORMED GROUND RUN OF ACFT, AT ALL SETTINGS THE ENGINE RAN TOO RICH, AND ADJUSTMENTS HAD NO EFFECT.  ACFT WAS NOT AIRWORTHY.  REMOVED FUEL SERVO FROM ENGINE, SENT OUT FOR REPAIR.  REINSTALLED FUEL SERVO AFTER REPAIR, AND ENGINE PERFORMED SATISFACTORY, RETURNED ACFT TO SERVICE.
